# SDR FDEA200911113931

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2006210
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FOUND HOLE ELONGATED AT STA 1400, S-27R.  SHEAR TIE AT STA 1400, S-27R, PN: 140N2006-210, REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  CHROMIC ACID ANODIZE CARRIED OUT IAW EA NR F-5100-132608, WORK INSTRUCTION ITEM NR 67,   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
